# SDR ASAA2024052350847

- Difficulty date: May 23, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 35,467 hours, 11,791 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311219820106
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FITTING P/N: D5311219820106 UNDER R1 DOOR SCUFF PLATE HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED AND REPLACED CENTER FITTING P/N: D5311219820106 UNDER R1 DOOR SCUFF PLATE AT STR 23 BETWEEN RH FR16 - FR20 IAW A320 SRM 51-72-11-911-001 REV 149 AND SRM 51-42-11/001.
